# SDR SIMA20150121017

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14567054601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING ATTACH ANGLE IS CRACKED, LOCATED FWD LT ATTACH POINT JUST INBD OF FLAP.  REPAIRED AFT BELLY FAIRING ATTACH ANGLE IAW ETN-EM-53-142.
